# SDR SWAA2022030462835

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SPOILER HAS 1 EACH AREA DISBONDED; LOCATION IS AS FOLLOWS; 11.5IN INBOARD OF OUTBOARD EDGE 8 IN FROM T/E / REPAIRED DISBONDED AREA ON #3 SPOILER AT 11.5' I/B OF O/B EDGE; 8' FROM T/E PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
